# SDR QXEA2018082400305

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 26,900 hours, 28,940 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 8209601
- Part serial: 427QXRH
- Condition: Malfunctioned
- Location: Cockpit Temp
- Part time: 26,898 hours, 28,938 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN PACK HOT CAUTION LIGHT ILLUMINATED DURING CRUISE AT 15,000. PER E/A CHECKLIST, TURNED OFF CABIN PACK. CAUTION LIGHT STILL ILLUMINATED AT PARKING. APPROXIMATELY 10 - 15 MINUTES AFTER THAT CHECKLIST CABIN PRESSURE MASTER WARNING ILLUMINATED. STARTED E/A CHECKLIST BUT QUICKLY DESCENDED THROUGH 9,000 FT. DURING APPROACH, THE LIGHT EXTINGUISHED.  AIRCRAFT REMAINED UNPRESSURIZED TO TOUCHDOWN.  REMOVED FROM SERVICE.  CDS SHOWS FAULTS 7105, 7106, AND 7107.  R & R THE CABIN COMPRESSOR OUTLET TEMP SENSOR IAW AMM 21-51-91-000-801/400-801. OPS TESTED THE ECS TEMP CONTROL IAW AMM  21-61-00-710-803. OPS TESTED GOOD FOR FLIGHT DECK CONTROL. NO CABIN PACK HOT CAUTION. AIRCRAFT RETURNED TO SERVICE.
